Table of Contents
Journal of Nonlinear Dynamics
Volume 2014 (2014), Article ID 867236, 9 pages
http://dx.doi.org/10.1155/2014/867236
Research Article

Dynamic Analyses of Urban Expressway Network with Mesoscopic Traffic Flow Model Integrated Variable Speed Limits

1Public Security Department, Shandong Police College, Jinan, Shandong 250014, China
2School of Architecture and Urban Planning, Shandong Jianzhu University, Jinan, Shandong 250101, China

Received 11 December 2013; Accepted 14 February 2014; Published 18 March 2014

Academic Editor: Abdellah Hadjadj

Copyright © 2014 Shu-Bin Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shu-Bin Li, Bai-Bai Fu, and Wen-Xiu Dang, “Dynamic Analyses of Urban Expressway Network with Mesoscopic Traffic Flow Model Integrated Variable Speed Limits,” Journal of Nonlinear Dynamics, vol. 2014, Article ID 867236, 9 pages, 2014. doi:10.1155/2014/867236